The Lupus Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
Hello all!

My pain had been getting steadily worse so my doc put me on Cocodamol which I have just started this morning, and is making me feel very odd...has anyone else had experience of this drug? Do the side effects go away after a while?
 

·
Registered
Joined
·
4,968 Posts
Roseanne,

I am not familiar with this drug. Is it a narcotic? I am guessing it is if you feel odd.

What are you feeling right now?
 

·
Registered
Joined
·
59 Posts
Discussion Starter · #3 ·
Its a compound analgesic, a combination of codeine and paracetamol. It is making me feel ill and quite spaced out...little dizzy...:?
 

·
Registered
Joined
·
4,369 Posts
Roseanne,

What do you mean by odd!

Co-codamol is a mix of paracetamol and some codiene, so in terms of strength only a little more powerful than a paracetamol alone!

Have you read the list of side effects that it can cause (like all drugs theres always comon side effects and rare ones).

Please phone you GP surgery immediately and get some advice if the side effects are severe in any way.

Perhaps you should phone your surgery anyway for some expert medical advice.

Take care and let us know how you get on!

Lesley
 

·
Registered
Joined
·
4,369 Posts
Roseanne,

Phone you GP surgery and seek GP advice and perhaps dont take anymore until they can give you advice (dont take advice from the receptionist though).

As this drug is not something that is essential to keep you alive, I would suggest not to take more until you get that medical advice.

Lesley
 

·
Registered
Joined
·
217 Posts
I might be wrong, but I think codiene is a low-strength opiate which could be why you're feeling weird. I had cocodamol fairly recently after wisdom tooth removal, and it made me very sleepy...
 

·
Registered
Joined
·
123 Posts
Hi,

I reguarly take co-codamol. It makes me go a little spacey about 30 mins after taking it and sometime feel a little bit sick. I find these bareable for the relief it brings.

If you dont like the feeling try changing the dose. I have had them in 500/15 and 500/30 doses. Generally I go for the maximum of 30mg of codein for any one dose because beyond that I am not quick witted enough for my job. However if I am in lots of pain I go for 60mg and survive the brain fog.

The advice of others is right though, if you are ever concerned check it out with your GP or if you cant get to them talk to a pharmasist.

Hope youre feeling brighter soon.
K
 
1 - 7 of 7 Posts
Top